Go home now Header Background Image
Search
Submission Procedure
share: |
 
Follow us
 
 
 
 
Volume 23 / Issue 6

available in:   PDF (128 kB) PS (289 kB)
 
get:  
Similar Docs BibTeX   Write a comment
  
get:  
Links into Future

 

The Least ∑-jump Inversion Theorem for n-families

Marat Faizrahmanov (Kazan (Volga Region) Federal University, Russia)

Iskander Kalimullin (Kazan (Volga Region) Federal University, Russia)

Antonio Montalban (University of California, USA)

Vadim Puzarenko (Novosibirsk State University, Russia)

Abstract: Studying the ∑-reducibility of families introduced by [Kalimullin and Puzarenko 2009] we show that for every set there is a family of sets which is the ∑-least countable family whose ∑-jump is ∑-equivalent to . This fact will be generalized for the class of n-families (families of families of ... of sets).

Keywords: n-family, countable family, enumeration jump, jump of structure, ∑-jump, ∑-reducibility

Categories: F.1.1, F.1.2, F.4.1